# SDR DALA2025041102814

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0900753) ACB FLOOR TO SIDEWALL SUPPORT AT BS 727D-767 RBL 24 WL 156 HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT FROM STA 727D-767 RBL 24 WL 156 PER B737-900 SRM 53-00-53-2R STEP 4 AND DRAWING 146A7500.
